# SDR FDEA201203010710

- Difficulty date: March 1, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 19,136 hours, 10,313 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL280 ECAM INDICATED LOSS OF GREEN HYD SYS QTY.  OVERHEAD INDICATIONS WERE THE SAME. COMPLIED WITH ECAM AND QRH HYD SYS LOW LEVEL.  DURING ROLLOUT, GREEN SYS QTY RETURNED TO NORMAL.  EMERGENCY DECLARED.  FOUND GREEN HYD PRESSURE LINE CHAFFED THRU. R & R  LEFT ENGINE GREEN HYD PUMP PRESSURE FLEX LINE PER MM 20-23-11-00-0.  ALL PUMPS WERE TURNED OFF BEFORE A TOTAL LOSS OF FLUID.  HYD LEVEL WAS 2 GALLONS LOW WHEN AIRCRAFT ENTERED GATE.  RAN ENG PER JRH. NO LEAKS NOTED.
